Advanced

Extension of affine shape

Berthilsson, Rikard LU (1997) In University of Lund, Lund Institute of Technology, Department of Mathematics 1997:2.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Book/Report
publication status
published
subject
in
University of Lund, Lund Institute of Technology, Department of Mathematics
volume
1997:2
pages
26 pages
publisher
Department of Mathematics, Lund University
ISSN
0347-8475
language
English
LU publication?
yes
id
0c74f4ae-184e-44d5-b663-69f076833b99 (old id 790033)
date added to LUP
2008-03-31 16:31:55
date last changed
2016-08-31 14:53:07
@techreport{0c74f4ae-184e-44d5-b663-69f076833b99,
  author       = {Berthilsson, Rikard},
  institution  = {Department of Mathematics, Lund University},
  issn         = {0347-8475},
  language     = {eng},
  pages        = {26},
  series       = {University of Lund, Lund Institute of Technology, Department of Mathematics},
  title        = {Extension of affine shape},
  volume       = {1997:2},
  year         = {1997},
}